Tate resolutions for commutative graded algebras over a local ring
Fundamenta Mathematicae, Tome 74 (1972) no. 3, pp. 209-231
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_74_3_209_231,
author = {Tadeusz J\'ozefiak},
title = {Tate resolutions for commutative graded algebras over a local ring},
journal = {Fundamenta Mathematicae},
pages = {209--231},
year = {1972},
volume = {74},
number = {3},
doi = {10.4064/fm-74-3-209-231},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-74-3-209-231/}
}
TY - JOUR AU - Tadeusz Józefiak TI - Tate resolutions for commutative graded algebras over a local ring JO - Fundamenta Mathematicae PY - 1972 SP - 209 EP - 231 VL - 74 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-74-3-209-231/ DO - 10.4064/fm-74-3-209-231 LA - en ID - 10_4064_fm_74_3_209_231 ER -
Tadeusz Józefiak. Tate resolutions for commutative graded algebras over a local ring. Fundamenta Mathematicae, Tome 74 (1972) no. 3, pp. 209-231. doi: 10.4064/fm-74-3-209-231
Cité par Sources :